# SDR HEEA080404

- Difficulty date: July 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: 080
- Make and model: Bell TH-57A
- Aircraft serial: 162044
- Aircraft time: 12,589 hours
- Engine: Allsn 250C18A
- System (JASC): 7250 · Turbine Section
- Part: Tie Bolt
- Part number: 23068265
- Part serial: NM80874
- Condition: Corroded
- Location: Engine
- Part time: 465 hours, 164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO EXCEEDING TOT ON START.  UPON INSPECTION OF TURBINE PARTS NOTED EXCESSIVE PITTING ON TIE BOLT MUTE.
